MathSciNet Relay Station
MathSciNet bibliographic data
MR132841 (24 #A2677) 30.47
Gehring, F. W. Symmetrization of rings in space. Trans. Amer. Math. Soc. 101 1961 499–519.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement